≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Post Chemo/Psiorasis flare up

Dear Dr. Maheeru:
I have had mild psoriasis for over thirty years but after being given Arsenicum Alb 200 twice daily, Ars Alb 30 ever wo days and Petrolatum every 3 days, I had a terrible flare up and it spread so very painful and itchy constantly. I am in remission for six months with myeloma, and post chemo. These remedies were recommended by someone I know who has studied homeopathy.
The psiorasis has been bad for about a month since starting the regime.
I should also say I had a bad fall, fracturing two bones two months ago.
My feeling is to stop taking until my body readjusts but the the person I know says continue.
I was wondering if you have any advice.
Thank you very much!
Chrissie
 
  Chrissie18 on 2019-12-26
This is just a forum. Assume posts are not from medical professionals.
Chrissie18----Your feeling i.e patient's feeling should also matter. If you feel break is needed, yes then it's time for a break.

Bones are higher in the hierarchy and medicines will have to be taken for fracture before continuing with medicine for psoriasis.

If you felt good energy/mood in general but only psoriasis got worse, you can continue ars. later. Otherwise another remedy may have to be used.
[Edited by maheeru on 2019-12-27 03:33:49]
 
maheeru 3 months ago
Thank you very much, Dr. Maheeru!

That is very helpful. I did take homeopathy for the injury at the time and afterwards, and my mood is good except now I am a little depressed about the constant itching/burning. So probably after a little break, I will resume my protocol as you suggest.

That is very kind of you. I suppose you don't have a homeopathy practice in the US, do you? Or perhaps online?

Thank you.

Happy New Year!

Chrissie
 
Chrissie18 3 months ago
Hi Chrissie

Welcome. Protocols can change based on how you feel or based on a review on your whole symptom picture. Some tenacious skin complaints like psoriasis may require long term dosing. We could use wet dose or LM dosing if dry doses are aggravating.

Ah today world has become a global village thanks to technology, here distances do not matter, you can reach me in a few clicks---I tell the same to people who write to me on email and ask if I have my office in their locations/cities. If you click on the username it'd take you to the profile page and would carry my contact email.

And wish you and your family a very healthy and prosperous New Year!!

You could leave out Dr. title since the forum advises help seekers to assume all the answerers as non-medical people.
 
maheeru 3 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.